# SDR WX0A2020011373458

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 41,989 hours, 31,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME LEFT LOWER SIDE EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED LENS ON L1 DOOR FRAME LT LOWER SIDE IAW AMM 33-51-16-400-001-A OPS CHKS NORMAL.
